MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 7" (18 CM) APPX 0.24 ML, SMALLBORE EXT SET W/MICROCLAVE® CLEAR, CLAMP, ROTATING; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 7" (18 CM) APPX 0.24 ML, SMALLBORE EXT SET W/MICROCLAVE® CLEAR, CLAMP, ROTATING; STOPCOCK, I.V. SET
Catalog Number MC3302
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/25/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is not available for investigation.Without the return of the device a probable cause is unable to be determined.
 
Event or Problem Description
It was reported that a 7" (18 cm) appx 0.24 ml, smallbore ext set w/microclave¿ clear, clamp, rotating luer was found to have generated a leak during patient use.The reporter stated that the patient was receiving intravenous abdomen (iv abd) via a syringe pump when the antibiotics (abx) dose was completed, the writer went in to start flushing and noticed a small amount of blood on the sheet around the hub of the syringe pump tubing and peripheral intravenous catheter (piv).Staff tried to tighten same and was already tight.Blood was still dripping out at the back of the lure lock assembly.The sample is not available for evaluation.There was patient involvement and no adverse event.
 
Additional Manufacturer Narrative
One used list #unknown extension set was received for inspection on 4/11/2025.As received, the tubing was separated from the distal male luer.The tubing had been inserted into the bond pocket but was no longer bonded.Evaluation of the bond area showed little to no solvent.The reported complaint of leakage can be confirmed due to the separation.The probable cause of the separation is due to insufficient solvent applied during manual assembly in manufacturing.Lot history review could not be reviewed due to the unknown lot number.Additional information d9.

Brand Name
7" (18 CM) APPX 0.24 ML, SMALLBORE EXT SET W/MICROCLAVE® CLEAR, CLAMP, ROTATING
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key21585445
Report Number9617594-2025-00457
Device Sequence Number8833273
Product Code FMG
UDI-Device Identifier00887709037267
UDI-Public00887709037267
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMC3302
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/12/2025
Supplement Date Received by Manufacturer05/21/2025
Initial Report FDA Received Date03/12/2025
Supplement Report FDA Received Date06/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown